# SDR P5CA2016081800229

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,791 hours, 10,979 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG WIRES DAMAGED FROM CORE ACCELEROMETER (DT676) TO D42089.  REMOVED AND REPLACED THE WIRES IAW AMM 71-00-00-705-009-JOO REV 87. OPS CHECKED GOOD.
